# SDR F3LA99128

- Difficulty date: October 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N237TR
- Make and model: Boeing 737228
- Aircraft serial: 23007
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Detent Arm
- Condition: Out Of Adjust
- Location: Le Flaps
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DEN - FLT 416 - FLIGHT CREW REPORTED AIRCRAFT ROLLED TO RIGHT WITH FLAPS EXTENDED AND REQUIRED 10 DEGREES AILERON TO COMPENSATE.  MAINTENANCE ADJUSTED NR 1 AND NR 6 LEADING EDGE SLAT DETENT ARM TENSION PER MM 27-81-21.  FOUND LT WING OUTBOARD TRAILING EDGE FLAP OUT OF RIG IN 'UP' POSITION.  RIGGED FLAPS PER 27-51-01.  PERFORMED TEST FLIGHT AND CHECKED OKAY.  CYCLES:  37.  (X)
